Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (895 KB) | Metadata | Table of Contents | PRIMS summary
Volume 10, Issue 2, 1974, pp. 367–379
DOI: 10.2977/prims/1195192000

Published online: 1974-08-31

Korteweg-de Vries Equation; Asymptotic Behavior of Solutions

Shunichi Tanaka[1]

(1) Osaka University, Japan

No abstract available for this article.

No keywords available for this article.

Tanaka Shunichi: Korteweg-de Vries Equation; Asymptotic Behavior of Solutions. Publ. Res. Inst. Math. Sci. 10 (1974), 367-379. doi: 10.2977/prims/1195192000